# SDR A6WA200440086

- Difficulty date: June 16, 2004
- Submitted: July 16, 2004
- Operation: Air carrier
- Aircraft: N410AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7490
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT ANGLE AT FS 484 RBL 36 IS CRACKED.  REMOVED CRACKED ATTACHMENT FLANGE, FABRICATED NEW REPAIR ANGLE,P/N 2 FROM 6144-14 AND INSTALLED IAW BOMBARDIER REO 601R-53-41-059 AND BRAS EO 601R-53-0030.  (M)
